Non-negative controls for populations and society-size dynamics
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 43-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a9,
author = {B. G. Zaslavski},
title = {Non-negative controls for populations and society-size dynamics},
journal = {Doklady Akademii Nauk},
pages = {43--46},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a9/}
}
B. G. Zaslavski. Non-negative controls for populations and society-size dynamics. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 43-46. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a9/